Nhảy đến nội dung

On Holder continuity of approximate solution maps to vector equilibrium problems

Authors: 

Lam QUOC ANH, Kien TRUNG NGUYEN, Tran NGOC TAM

Source title: 
Turkish Journal of Mathematics, 41(6): 1591-1607, 2017 (ISI)
Academic year of acceptance: 
2018-2019
Abstract: 

In this article, we consider parametric vector equilibrium problems in normed spaces. Sufficientconditions for Hölder continuity of approximate solution mappings where they are set-valued are established. As applications of theseresults, the Hölder continuity of the approximate solution mappings for vector optimization problems and vector variational inequalities are derived at the end of the paper. Our results arenew and include the existing ones in the literature.